# SDR DHL2001709005

- Difficulty date: April 28, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED ALL DOOR EMER EXIT BATTERIES WITH SERVICABLE.  OPS CHECK GOOD IAW MM 33-50-01.
